# SDR AALA202504026325

- Difficulty date: March 29, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 40,084 hours, 17,218 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Locking Cam
- Condition: Fod
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR INTERMITTENTLY GETS STUCK OR JAMMED IN A CLOSED POSITION, DIFFICULT TO OPEN. CONFIRMED BY MX THAT LAVATORY-D DOOR STICKS AND DIFFICULT TO OPEN.  REMOVED DEBRIS FROM LOCKING MECHANISM AND CLEANED. OPERTIONAL CHECK GOOD.
